# SDR SWAA2021101528986

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 6,393 hours, 13,764 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Condition: Detached
- Location: Air Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL AFTER TAKE OFF WITH NO AIRFLOW TO FLIGHT DECK SMELL WENT AWAY 180 ALSO AIR FLOW RESTRED ALSO AROUND THAT ALT. / FOUND ONE FLIGHT DECK AIR DISTRUBTION DUET COUPLING OFF AND ONE DUCT WITH 3' HOLE. REINSTALLED DUCT COUPLING AND RR'D 90 DEGREE DUCT ELBOW THAT WAS DAMAGED (PN 214A1147-7) IAW AMM 21-20-02. NO FURTHER DEFECTS FOUND AT THIS TIME
